# SDR AALA202106219004

- Difficulty date: June 20, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N535UW
- Make and model: Airbus A321-231
- Aircraft serial: 3993
- Aircraft time: 41,174 hours, 14,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M24135
- Condition: No Test
- Location: L4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF THE EMERGENCY POWER SUPPLY UNIT BY BUILT IN TEST EQUIPMENT CHECK OF SLIDE SHOWN FAILURE ESCAPE SLIDE LIGHT (EMERGENCY POWER SUPPLY UNIT 13WL) AFT IN PASSENGER CABIN. REMOVED AND REPLACED SLIDE ON DOOR L4 PER AMM 25-62-44000-002-A AND AMM 25-62-44-400-006-A.
